# SDR FDEA201302220418

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50901
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN  FLOORBEAM  HAS  CORROSION  BS 1661,  RBL 55.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, PG. 104, DETAIL IV, SHEET 4 OF 4.  R & R FLOORBEAM IAW DWG 146N5090. CAT "A" MAJOR REPAIR.
